# SDR ASAA0842565

- Difficulty date: January 12, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- Aircraft time: 50,105 hours, 27,176 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 654657959
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER TEE STRINGER AT APU INLET TORQUE BOY RT SIDE.  CORROSION ON LOWER TEE STRINGER WAS BLENDED OUT AND FOUND BEYOND ALLOWABLE IAW B737 400 SRM 53 80 13.  REMOVED TEE STRINGER AND INSTALLED NEW PART IAW B737 400 SRM 51 40 02.
